# SDR AU960226

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-235
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6658200
- Condition: Corroded
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING MAIN SPAR CONTAINED EXFOLIATION CORROSION IN AREA OF REAROUTBOARD ATTACHMENT BOLT HOLE - FOUND WHEN WING REMOVED FROM FUSELAGE - AIRCRAFT WAS MANUFACTURED IN 1963 AND HAD BEEN PARKED IN THE OPEN FOR THE LAST 12 MONTHS - SEE MDR 96/0227 AND MDR 96/0228 FOR ADDITIONAL INFORMATION
